# SDR SWAA2024123172144

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 222DF AT FWD GALLEY AREA.   REPLACED FLOOR PANEL 222DF AT FWD GALLEY AREA THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q00WL1RQ.
